I have been successfully weaned off Clonazepam and my doctor has put me on 5mg of Valium daily plus 30 mg of Mirtazepine at bed time.I am feeling fine and symptom free since starting this combo. Doc has asked me to continue this for 2 months & report back. What happens after 2 months will I be asked to stop taking this medication or be gradually weaned of this too ? .Thanks for the support of my friends and Drugs.com for the help and moral support you extended to me during my illness.God bless you all.
Well, we really don't know what the Dr's plans are, and to try to guess would be just that, a guess. So many factors would determine where things go in two-months, most of all your history and the Doc's intent for you, so, you could ask the Doc, or, since this combo is working, check back as he/she requests and hope for the best. Hopefully what's working will be left alone. Best to you, hope this helps a bit.
I am warning you about Valium! Even though the doctor prescribed it that doesn't mean that it is safe ever. I was prescribed Valium over a long period of time and now have severe symptoms in my brain from its use. Valium was originally intended for very, very short-term use as in the death of a loved one. The anxiety caused by discontinuing its use through a detox program has taken a toll on my entire well-being. I hope this will help you investigate this obnoxious drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Shrink weaning me off clonazepam 0.5mg (just finished) and started me on cipralex 5mg to start with?
Posted 11 Aug 2010 • 1 answer
Posted 18 Apr 2014 • 2 answers
Posted 7 Jun 2014 • 1 answer
Posted 8 May 2015 • 5 answers
Posted 23 Sep 2016 • 1 answer